# SDR DALA2019061303543

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP FRAME LONG 16RH STA 1022 AT FWD FACE OF BULKHEAD (CPAX). NRC 00398: FRAME LONG 16RH STA 1022 AT FWD FACE OF BULKHEAD WAS REPLACED PER B717-200 SRM 51-41-05-0G AND DWG #9912243 REV. JS. (LP #1120252)
